MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Codes Hypoventilation (1916); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: "patient was being ventilated in emergency department (ed) on a t1.During this the 'flip flow sensor' alarm was intermittently activating.Incident occurred on wed.(b)(6).Hospital staff reports tidal volumes dropped and patient monitored etco2 increased.Patient was removed from ventilator and manually bagged.(this case is reported under mfr nr: 3001421318-2025-00809, hamilton medical ref nr: (b)(4) patient put on a second t1 ventilator with a new circuit and flow sensor."flip flow sensor" alarm occurred again on the second ventilator on arrival to icu in transfer and patient required to be manually bagged again.(this is addressed in this case) both vents had passed preop test before use including the flow sensor test as per user manual.No health consequences or impact.The case has not been reviewed yet by hamilton medical ag; therefore the failure description could not be confirmed yet.So far, no relation to the device has been established.
 
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Additional Manufacturer Narrative
Investigation outcome: on troubleshooting by local service engineers, it was identified that the flow sensor tubes were connected inverted to the ventilators.It was also noticed that the device did pass flow sensor calibration during pre-opp check and the issue remains undetected, until the ventilation is started.This is when the device alarms for 'flip the flow sensor' with medium priority.The waveforms are also displayed inverted (negative flow) in this configuration.Once the flow sensor tubes are reversed the device stops alarming.The reported problem is the expected behaviour of the device.The issue was raised earlier by the same partner, and the detailed explanation was sent by the product manager in response.The sequence of calibration with correctly attached flow sensor tubes is as follows: disconnect the patient, flip flow sensor (use adapter), calibration in progress, flip flow sensor, calibration in progress.Sequence with incorrectly attached flow sensor tubes is as follows: disconnect the patient, calibration in progress, flip flow sensor, calibration in progress.At the end of the sequence of calibration with correctly attached flow sensor tubes, the position of all attachments in breathing circuit becomes final and no more flipping of flow sensor is needed before connecting it to the patient interface.However, during the incorrect sequence, the flow sensor is only flipped once and therefore would make it (nearly) impossible to attach it to a patient interface after completing the flow calibration until the flow sensor is flipped again.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof mueller
via crusch 8
bonaduz 
MDR Report Key23070497
Report Number3001421318-2025-00807
Device Sequence Number9738293
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)230720(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown